MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS HO 5.0; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS HO 5.0; PROSTHESIS, HIP
Catalog Number 51-101050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Bursitis (4832)
Date of Event 08/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2024-00722.0001822565-2024-00917.0001822565-2024-00918.D10: cat #: 010000662 / g7 pps ltd acet shell 50d / lot #: 7067118.Cat #: 30103204 / g7 vit e neutral lnr 32mm d / lot #: 64922381.Cat #: 00625006525 / bone scr 6.5x25 self-tap / lot #: j7053823.Cat #: 650-1162 / delta cer fem hd 32/0mm t1 / lot #: 3084053.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported a patient was diagnosed with tendinitis and bursitis approximately six months post implantation and again at twenty months post implantation.The patient was experiencing pain and inflammation and was prescribed medication.The patient has since recovered and his happy with the outcome.Attempts have been made and no further information is available.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Tendonitis is the inflammation or irritation of the tendons and is typically caused by repetitive motion, overuse, and pressure to the bursae.Symptoms the patient can experience are pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.Bursitis is the inflammation or irritation of the bursae (the fluid filled sac that cushions the joint) and is typically caused by repetitive motion, overuse, and pressure to the bursae.Bursitis is a very common condition that can impact any of the joints and can last for short duration to years.Bursitis cause can be unknown, but some common conditions that can lead to bursitis, not all inclusive; autoimmune disorders such as rheumatoid arthritis, infection, arthritis, trauma, diabetes, thyroid disease, joint surgery, or joint implants, along with different medications.Symptoms the patient can experience, pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.Bursitis is more common in women, middle aged adults, and the elderly.Tendonitis and bursitis can impact the patients¿ ability to use the joint to their full potential.The patient can experience a decrease with overall activities of daily living (adls), range of motion (rom) of the joint, decrease in quality of life, as well as increasing the need for possible over the counter (otc) medications for swelling and pain control.Treatment for tendonitis and bursitis can consist of, otc medications, such as tylenol and anti-inflammatories, prescribed pain medications, physical therapy, rest, ice, elevating the affected joint, and steroid injections.The root cause of the reported event was determined to be unrelated to the implanted zimmer biomet device; therefore, a review of the device history records was not performed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 FP TYPE1 PPS HO 5.0
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18939176
Report Number0001825034-2024-00723
Device Sequence Number20593735
Product Code KWA
UDI-Device Identifier00880304499065
UDI-Public(01)00880304499065(17)260616(10)3799117
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K103755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2026
Device Catalogue Number51-101050
Device Lot Number3799117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer03/21/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age46 YR
Patient SexFemale
Patient Weight74 KG
Patient RaceWhite